# SDR QXEA0201781

- Difficulty date: October 17, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Condition: Scratched
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NLG TRAILING ARM UNDERSIDE IS SCRATCHED AT .015 INCHES. REPAIRED IAW RD 8-23-289.
